# SDR SWIA2020020648256

- Difficulty date: January 10, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 42,383 hours, 35,797 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 589
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FRAME SECTION AT FS 589 LH STGR 19 TO RH STGR 25   (C-CHECK) RO 2/04/2020    REMOVED CORRODED FRAME SEGMENT AND REPLACED FRAME SEGMENT AT FRAME STATION 589 FROM  LH STR 19 TO RH STR 25  IAW CRJ 200 SRM.
